# SDR DALA2018041102328

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SPLICE AND ANGLE ON INNER SKIN LT WING L/E STA XOS:296. SPLICE AND ANGLE WERE REPLACED ON INNER SKIN LT WING L/E STA XOS:296 PER SRM 51-41-02-0G, 51-41-05-0G, 57-40-01, AND DWG 9919326 REV E.
